# SDR NACA2025032700001

- Difficulty date: March 27, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 77,635 hours, 19,981 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 4200353
- Part serial: 1211
- Condition: Failed
- Location: Zone 100
- Part time: 3,165 hours, 1,277 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS MESSAGE FWD EQUIP VAL AIR RETURN BACK. REMOVED AND REPLACED THE MANIFOLD INTERCONNECT VALVE. IAW AMM 21-58-01
